# SDR UALA2012091005085

- Difficulty date: September 8, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 40,713 hours, 17,215 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Condenser
- Part number: 756A000005AMDTA
- Part serial: 201
- Condition: Cracked
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AIRFLOW GETS SLOW DURING CLIMBOUT AND CRUISE.  COCKPIT HOT AND UNABLE TO COOL.  PERFORMED VISUAL INSPECTION OF LEFT PACK - FOUND 3 INCH CRACK IN LOWER FORWARD WELD OF THE LEFT CONDENSER.  REPLACED LEFT CONDENSER (10HM2) REF AIRBUS A320 AMM.  LEFT PACK PASSED OPERATIONAL TEST OF CTC REF AIRBUS A320 AMM.
